Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 557, NWS Atlanta, GA

August 7, 2008Dawson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2008, 3:04 PM EDT for Dawson County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2008, 3:04 PM EDT (19:04 UTC)
Expired
Aug 7, 2008, 3:45 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Dawson County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:30 PM EDTTSTM WND DMGDawsonville, GABETWEEN 10 AND 12 TREES DOWN IN SEVERAL AREAS. REPORTS CAME FROM LOCATIONS OFF OF WOODLAND CIRCLE...DAWSON FOREST ROAD EAST...AND HWY 53 EAST. A CANOPY AT A PLAYGROUND OFF OF ROCK CREEK PARK WAS BLOWN OVER. CANOPY UNDERSTOOD TO BE FREE STANDING AND NOT AFIXED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 11:29 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 071904
SVRFFC
GAC085-071945-
/O.NEW.KFFC.SV.W.0557.080807T1904Z-080807T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT THU AUG 7 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES   
SOUTHWEST OF DAWSONVILLE...MOVING EAST AT 20 MPH.

* THE STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWEST AND SOUTH
  CENTRAL DAWSON COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3454 8419 3446 8410 3441 8397 3435 8398
      3434 8397 3433 8426 3447 8426 3447 8432
      3458 8434 3456 8430 3457 8425 3459 8425
      3461 8420
TIME...MOT...LOC 1903Z 288DEG 8KT 3434 8426

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:55 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 7, 11:55 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT THU AUG 7 2008

.UPDATE...
SENT QUICK UPDATE TO THE FORECAST TO ADD SEVERE THUNDERSTORM WATCH
TO THE ZONES. MADE ONLY MINOR MODIFICATION TO THE POP GRIDS TO
BOOST POPS SLIGHTLY IN THE NORTH IN LIGHT OF APPROACHING
CONVECTIVE CLUSTER FROM THE NORTHWEST.

&&

.PREV DISCUSSION... /ISSUED 535 AM EDT THU AUG 7 2008/

SHORT TERM /TODAY THROUGH SATURDAY/...
UPPER RIDGE WEAKENING ACROSS THE SOUTHEAST TODAY AS NORTHEAST
STATES TROUGH BEGINS TO DEEPEN. AS A RESULT...SURFACE BOUNDARY TO
OUR NORTH WILL BEGIN TO DRIFT SOUTHWARD. THIS IN COMBINATION WITH
PERSISTENT LEE SIDE TROUGH SHOULD HELP TRIGGER SCATTERED TO
NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. THE CWA WILL BE
ON SOUTHERN FRINGE OF STRONG WINDS ALOFT...AND A FEW STORMS COULD
REACH SEVERE LIMITS DURING THE AFTERNOON AND EVENING HOURS.
LOWERING HEIGHTS DURING THE OVERNIGHT HOURS SHOULD PUSH THE FRONT
THROUGH NORTH GEORGIA BY FRIDAY MORNING...AND INTO CENTRAL ZONES
DURING FRIDAY AFTERNOON. DRIER AIR WORKING ITS WAY INTO NORTHERN
ZONES FRIDAY MORNING...BUT HAVE CONTINUED POPS ACROSS CENTRAL
THROUGH THE DAY IN CASE THE BOUNDARY STALLS FOR A WHILE IN THAT
AREA. THE CWA SHOULD BE DRY AND NOT AS HOT ON SATURDAY. WILL LET
HEAT ADVISORY DIE AT 8 AM THIS MORNING. AN INCREASE IN CLOUDINESS
AND WIDELY SCATTERED THUNDERSTORMS SHOULD HELP HEAT INDEX VALUES
THIS AFTERNOON REMAIN JUST BELOW ADVISORY CRITERIA.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
NORTHWESTERLY FLOW DOMINATING THE STATE THROUGH THE WEEKEND. HAVE
CONTINUED A DRY FORECAST UNTIL MONDAY. BY THAT TIME...A DEVELOPING
SHORT WAVE IN THE UPPER MID WEST SHOULD BRING MOISTURE BACK INTO
THE CWA. AS THIS WAVE MOVES EASTWARD ACROSS THE OHIO
VALLEY...CONVECTION SHOULD DEVELOP OVER THE SOUTHEAST AHEAD OF
THE SURFACE FRONT THROUGH THE END OF THE PERIOD.

AVIATION /8AM THURSDAY THROUGH 8AM FRIDAY/...
SCATTERED HIGH CLOUDS WITH GENERALLY NO RESTRICTIONS TO VISIBILITIES
AT THIS TIME. MEAN WIND SURFACE TO 500MB IS WEST AROUND 10KTS.
EXPECT AFOREMENTIONED APPROACHING COLD FRONT AND SURFACE TROUGH TO
DEVELOP TSTMS AS EARLY AS 2PM AND CONTINUE TO 10 PM OVER AND NEAR
THE TAF SITES. A COMPROMISE ON TIMING OF THE TSTMS DEVELOPMENT
BETWEEN THE GFS IN THE EARLY AFTERNOON AND THE NAM TOWARD EVENING
WAS USED. MVFR CEILINGS AND IFR VISIBILITIES CAN BE EXPECTED IN THE
TSTMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  68  90  65  89 /  30  50  20   5   5
ATLANTA         92  70  89  67  86 /  40  50  20   5   5
BLAIRSVILLE     87  61  86  59  84 /  60  50  10  10  10
CARTERSVILLE    89  64  89  60  88 /  50  50  10  10   5
COLUMBUS        97  74  91  69  93 /  30  50  50   5   5
GAINESVILLE     91  68  88  65  85 /  50  50  10  10  10
MACON           99  73  92  65  92 /  30  50  40   5   5
ROME            92  67  91  61  90 /  60  50  10  10   5
PEACHTREE CITY  92  68  88  60  88 /  30  50  20   5   5
VIDALIA         98  73  90  67  92 /  30  50  60  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH FOR NORTH AND PORTIONS OF CENTRAL
GEORGIA UNTIL 6PM.

&&

07
Hazardous weather outlook, Aug 7, 11:30 AM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT THU AUG 7 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT THU AUG 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER NORTH GEORGIA THIS
AFTERNOON AND EVENING. ISOLATED SEVERE STORMS POSSIBLE OVER CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT ACROSS NORTH TENNESSEE WILL MOVE SOUTH AND BECOME
STATIONARY OVER CENTRAL GEORGIA BY FRIDAY MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING. LARGE HAIL UP TO 1.5 INCHES IN DIAMETER
...MINOR FLOODING AND PONDING OF WATER ON ROADWAYS WILL ALSO BE
LIKELY.

.DISCUSSION...
THE AIRMASS OVER GEORGIA REMAINS MODERATELY UNSTABLE. LIFTED INDICES
THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA WILL RANGE FROM
MINUS 5 TO MINUS 7 AND CAPES WILL RANGE FROM 2500 TO 4000. WINDS
ALOFT ACROSS NORTH GEORGIA WILL BE MODERATELY STRONG FOR THIS TIME
OF YEAR...AND WILL ALLOW THUNDERSTORMS TO BECOME MORE ORGANIZED AND
ENHANCE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...ESPECIALLY ACROSS
CENTRAL GEORGIA. THERE IS ALSO A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS OVER NORTH GEORGIA MONDAY AND ALL OF GEORGIA TUESDAY
AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED ACROSS NORTH GEORGIA THIS AFTERNOON
AND EVENING.

In the hours before

Special weather statement, Aug 7, 2:19 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT THU AUG 7 2008

GAZ105>107-071900-
219 PM EDT THU AUG 7 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP...PULASKI AND DOOLY COUNTIES UNTIL 300 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNADILLA TO CONEY...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...PULASKI AND DOOLY COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RAINES...GEORGIA
VETERANS STATE PARK...CONEY...UNADILLA...PINEHURST...VIENNA...
CORDELE...WENONA...BROWNDALE...TIPPETTVILLE...TREMONT...HAWKINSVILLE.
..WALLACE...HATLEY AND FINLEYSON.
Local storm report, Aug 7, 2:26 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     1 E CEDARTOWN           34.02N 85.24W
08/07/2008                   POLK               GA   EMERGENCY MNGR

            MODERATE ROOF DAMAGE TO A BARN LOCATED OFF OF HUTTO
            ROAD...NEAR HWY 278 AND LINDSEY CHAPPEL RD.

&&

BG
Special weather statement, Aug 7, 2:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT THU AUG 7 2008

GAZ086-112-113-071900-
230 PM EDT THU AUG 7 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF NORMANTOWN...MOVING EAST AT 18
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORMANTOWN...OAK
PARK...LYONS AND OHOOPEE.
Special weather statement, Aug 7, 2:39 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT THU AUG 7 2008

GAZ013-021-071915-
239 PM EDT THU AUG 7 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN NORTHERN
CHEROKEE AND PICKENS COUNTIES UNTIL 315 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS BETWEEN HINTON...WALESKA...AND CANTON...MOVING
EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE EXCESSIVE CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Aug 7, 2:46 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             4 NE WALESKA            34.36N 84.50W
08/07/2008  E1.00 INCH       CHEROKEE           GA   EMERGENCY MNGR

&&

BG
Local storm report, Aug 7, 2:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     5 E WALESKA             34.32N 84.46W
08/07/2008                   CHEROKEE           GA   EMERGENCY MNGR

            LARGE TREES DOWN ACROSS ROAD.

&&

BG

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:51 PM EDTSevere Thunderstorm WarningFFCFloyd54 min
Aug 7, 1:14 PM EDTSevere Thunderstorm WarningFFCPolk61 min
Aug 7, 1:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding63 min
Aug 7, 1:52 PM EDTSevere Thunderstorm WarningFFCWilkes24 min
Aug 7, 2:21 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding39 min
Aug 7, 2:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Aug 7, 2:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett47 min
Aug 7, 2:42 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs48 min
Aug 7, 2:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens38 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox43 min
Aug 7, 2:53 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth37 min
Aug 7, 3:00 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Aug 7, 3:46 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin44 min
Aug 7, 4:12 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson16 min
Aug 7, 4:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson37 min
Aug 7, 4:44 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe46 min
Aug 7, 5:17 PM EDTSevere Thunderstorm WarningFFCHouston, Peach43 min
Aug 7, 5:26 PM EDTSevere Thunderstorm WarningFFCTwiggs49 min
Aug 7, 5:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Wilkinson55 min
Aug 7, 6:30 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens45 min
Aug 7, 7:01 PM EDTSevere Thunderstorm WarningFFCHarris44 min
Aug 7, 7:04 PM EDTSevere Thunderstorm WarningFFCSumter40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.